September 2010, Volume 18, Number S10

Open Access Open Access  Restricted Access Subscription or Fee Access

Table of Contents


A New Partitioned Inversion Rule with an Application to Time Series Econometrics PDF
Mario Faliva, Maria Grazia Zoia 1-10
Fitting Overdispersion Data by Using Tweedie Distribution PDF
El-biomy A. Takia, Haneen N. Abo Saleh 11-23
Generalized fuzzy implicative ideals in pseudo-MV algebras PDF
H. Hedayati, Z. Jafari 24-35
Synchronization of Lu’s system using active control PDF
K. Ratchagit, Vu N. Phat 36-40
Estimation of Transition Functions for an Illness Death Process PDF
Hilmi Fadel Kittani 41-48
An Elementary Approach to Elliptic Integrals: Gaussian Averages and the Landen Transform PDF
Ilhan M. Izmirli 49-68
Asymptotic Error Rate of Linear, Quadratic and Logistic Rules in Multi-Group Discriminant Analysis PDF
R. Glèlè Kakaï, D. R. Pelz 69-81
GEE-Smoothing Spline for Semiparametric Estimation of Longitudinal Binary Data PDF
Suliadi, Noor Akma Ibrahim, Isa Daud, Isthrinayagy S. Krishnarajah 82-95
Estimating the Occurrence of Fatal Road Accidents: A Mathematical Model PDF
J. N. Mojekwu, Ismaila Adeleke 96-104